# SDR DALA1117075521

- Difficulty date: March 10, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 77,302 hours, 32,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RBL 41 BET STA 324 TO STA 345 BOX BEAM HAS CORROSION AS MARKED.  BLENDED AREA PER SRM 51-10-02, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101.  REMOVED AND REPLACED BEAM BOX IAW SRM 51-40-02, SRM 51-40-05. PART FABRICATED ON TRAVELER T11/873823 MAT. BAC1508-238 P/N 141N5161-13, BATCH 0001962670.
